# SDR USAA2013082700016

- Difficulty date: August 18, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 67+15" TO 69, S23L, Y1162.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 & DWG  D53472780.
